Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Additive functions on shifted primes


Author: P. D. T. A. Elliott
Journal: Bull. Amer. Math. Soc. 27 (1992), 273-278
MSC (2000): Primary 11N37; Secondary 11K65, 11L20
MathSciNet review: 1155279
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Best possible bounds are obtained for the concentration function of an additive arithmetic function on sequences of shifted primes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11N37, 11K65, 11L20

Retrieve articles in all journals with MSC (2000): 11N37, 11K65, 11L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00317-8
PII: S 0273-0979(1992)00317-8
Article copyright: © Copyright 1992 American Mathematical Society